# SDR SWAA2025012890024

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 63,759 hours, 38,217 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Pulled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP FAIRING RUB STRIP RIVETS PULLED THROUGH WIDTH MEASUREMENTS FOR HOLES FROM LEFT TO RIGHT 0.259 0.228 0.255 0.204 0.209<[01] PERFORMED REPAIR 2 ALTERNATIVE 1 IN REF TO SRM 57-53-70-2R-2, WIDTH MEASUREMENTS FOR HOLES: 0.259, 0.228, 0.255, 0.204, AND 0.209; [02] PERFORMED REPAIR 2 ALTERNATIVE 1 IN REF TO SRM 57-53-70-2R-2, WIDTH MEASUREMENTS FOR HOLES: 0.259, 0.228, 0.255, 0.204, AND 0.209.  REINSPECT EVERY 500 CYCLES; [03] CW; [04] ENGINEERING CONCURS WITH THE SUBJECT SRM DEFERRAL FOR TTG8Q00YCRDE; 57-53-70-2R-2 ALTERNATE 2.
